# SDR 07FDEA02386

- Difficulty date: July 6, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 691487112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS CRACKED/CORRODED BS 700, STR 28L-28R, WL 148 (MKD) REF SNRM N01157.  REMOVED SHEAR TIE, BLENDED CORROSION ON FRAME, NDT FOR CRACKS, FABED NEW SHEAR TIE REF DRWG 69-14871-12.  HEAT TREATED PART REF WO N01217.  TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED SHEAR TIE REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
